A 52-year-old female asked:
Is it possible that using vaginal moisturizers like vit e suppository can affect ph of vagina?
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
Yes, it is possible: Vaginal pH can be changed by any product introduced into it on a regular basis, especially if it is an non pharmaceutical supplemental product. That includes, douches, creams, and suppositories.
Created for people with ongoing healthcare needs but benefits everyone.
874 viewsAnswered >2 years ago
Last updated Nov 25, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.